# SDR DALA1114209873

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 1,749 hours, 1,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 579 L26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 579 BET L 26-27 RT CORROSION FOUND UNDER TIE DOWN TRACK ON FRAME.  REMOVED CORROSION PER SRM 53-01 FIG 1.  MATERIAL LOSS OUT OF LIMITS PER SRM 53-01 FIG 1.  REMOVED FORMER PER SRM 51-30-2, ORG MAT .063 2024-T6 PER SRM 53-13-2 FIG 2.  MATERIAL SUBSTITUTED PER SRM 51-60 FIG 1.  FABRICATED FORMER PER SRM 51-10-2.  LOCATED AND DRILLED PER DC9 SRM 51-10-4 7075T6.  TREATED AND PRIMED PER SRM 51-10-3.  INSTALLED PER SRM 51-30-5.
